Posted by: Tam | 2011-03-28

painfull after a short period of sex

have recently (2-3 months ago)started the pill (yaz) and everytime my fiance and i have sexual intercourse after a short period of time it starts burning inside and we can''t continue...i then have that "  bladder infection feeling"  for a while afterwards and it burns when i urinate.What do i do,I thort it would stop but it hasnt?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

stop the pill for a month after completing the card >If your symptoms disappear then it is most likely the pill Please dont forget to exclude infection in both you and your partner as the symptoms also suggets that. Dryness of the vagina can also cause your problem

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: PMS | 2011-03-29

I got bladder infection often, especially after sex. I have not had an infection since January - drink lots and lots of water. Make sure your bladder is empty before intercourse ... after intercourse drink lots of water. Wash properly after intercourse. This has worked for me.

Reply to PMS

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.